ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О пополнении незамкнутой системы функций типа Миттаг-Леффлера

Аветисян, А. Е. (1980) О пополнении незамкнутой системы функций типа Миттаг-Леффлера. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 15 (2). pp. 96-109. ISSN 00002-3043

[img]
Preview
PDF
Download (1596Kb) | Preview
    Item Type: Article
    Additional Information: Միտտագ-Լեֆլերի տիպի ֆունկցիաների ոչ փակ սիստեմի լրիվացման մասին։ On the completion of non-closed system of Mittag-Leffler's type functions.
    Uncontrolled Keywords: Ավետիսյան Ա. Ե., Avetissian A. E.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 15 Feb 2013 16:24
    Last Modified: 22 Feb 2013 12:46
    URI: http://mathematics.asj-oa.am/id/eprint/1598

    Actions (login required)

    View Item